# SDR 95ZZZM692

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305CW
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 667
- Engine: Garrtt TPE3316252M
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Tq Sensor Brg
- Part number: 31010351
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,347 hours
- Component: Garrtt, 8968268
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

AT FL 150 IN LEVEL CRUISE CONDITIONS, THE NR 2 ENGINE FLAMED OUT.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED AT IPT .  TROUBLESHOOTING OF THE ENGINE REVEALED THE MAIN OIL AND SCAVENGE PUMPS NOT ROTATING, THESE PUMPS ARE DRIVEN BY THE TORQUE SENSOR, THE MAIN FUEL PUMP AND FUEL CONTROL ARE DRIVEN BY THE OIL PUMPS.  ENGINE TEAR DOWN REVEALED THAT THE TORQUE SENSOR BEARINGS P/N 3103035-1 FAILED ALLOWING SPUR GEAR, P/N 896805-1, TO COCK AND SHATTER, THERE BY UNCOUPLING THE DRIVE TO THE PUMPS.  THIS ENGINE HAD A LIMITED GEAR BOX REPAIR ACCOMPLISHED 47 HOURS PRIOR.  SUBMITTER STATES, SUGGEST REPLACEMENT OF THE 3103035-1 BEARINGS ANYTIME THE TORQUE SENSOR IS DISTURBED.
